I am switching from 1mg. klonopin (in 3 divided doses) to Ativan 2mg a day (divided doses).I have been on the klonopin for 2 months. Will I have to worry about withdrawl symptoms if I switch,or should I switch slowly?

Thanks for any help.Am really afraid of switching,but klonopin is causing me awful side effects.


Answers


drjean
2237 days ago
mcochs, I 'm not a medical doctor. Try going to each of the medications' website and read about them. The next you could ask is your pharmacist. Surely do ask your doctor of any questions that aren't answered for you.

best wishes

drjean



Clyde
2236 days ago
Hi there Mcochs,

I would definitely talk to the doc about this. The doc should set up a schedule of time for you to "switch" between the two--it will be safer that way for you.

I would recommend, as Jean did, checking websites and reading as much about both medications as you can too.

Best,

Clyde